# SDR CA030612002

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Amd FALCON20C5
- Aircraft time: 24,142 hours
- Engine: Ge CF7002D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 11346AA
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON JUNE 10, 2003 DURING TAKE-OFF ROLL OF OUR FALCON 20 A/C, PILOT NOTICED A DECREASE IN OIL PRESSURE INDICATION WHILE ADVANCING LT ENGINE THROTTLE. PILOT INITIATED REJECTED TAKE-OFF. FLT CREW ADVISED ATC.  RETURNED TO MAINT FACILITY. MAINT CONFIRMED THAT OIL PRESSURE TRANSMITTER WAS DEFECTIVE. REPLACED WITH SERVICEABLE COMPONENT ACCOMPLISHED & ENG RUN COMPLIED WITH, ALL INDICATIONS NORMAL. A/C RELEASED,  COMPLETE CHECK FLT WAS COMPLETED SATISFACTORY WITH NO ABNORMALITIES.  MAINT HAS ADVISED US OF THE FOLLOWING; AFTER REMOVAL AND VISUAL INSPECTION OF DEFECTIVE OIL PRESSURE TRANSMITTER,RESIDUAL TRACES OF THREAD TAPE USED ON AN TYPE FITTINGS WAS FOUND, WHICH CAUSED THE FALSE INDICATION.
